# SDR DALA201907804074

- Difficulty date: June 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 314N301025A
- Part serial: 00572
- Condition: Eroded
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: UPPER V-GROOVE WORN; LOWER SKIN L/E EROSION; BLOW OUT DOOR HINGES WORN; ACOUSTIC PANEL DENTED; TAI TUBE SEAL WORN AT FWD BULKHEAD; PROBE BONDING STRAP IN POOR CONDITION.  CA: REPAIRED PER ERA 417433-14MA, REV B; C/W SRM 51-70-03 PARA. 5.0 FIG. 23; REPLACED DEFECTIVE PARTS PER CMM 71-11-71 REV. # 29; REPAIRED PER SRM 54-01-01 REPAIR 1; REPLACED TAI SEAL PER CMM 71-11-71 REV. 29; REPLACED BONDING STRAP PER CMM 71-11-71 REV. 29 REPAIRED PER ERA 417433-14MA, REV B; C/W SRM 51-70-03 PARA. 5.0 FIG. 23; REPLACED DEFECTIVE PARTS PER CMM 71-11-71 REV. # 29; REPAIRED PER SRM 54-01-01 REPAIR 1; REPLACED TAI SEAL PER CMM 71-11-71 REV. 29; REPLACED BONDING STRAP PER CMM 71-11-71 DAL. REV.
